Bicomplexes and Backlund transformations

Citation
A. Dimakis et F. Muller-hoissen, Bicomplexes and Backlund transformations, J PHYS A, 34(43), 2001, pp. 9163-9194
Citations number
89
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
ISSN journal
0305-4470 → ACNP
Volume
34
Issue
43
Year of publication
2001
Pages
9163 - 9194
Database
ISI
SICI code
0305-4470(20011102)34:43<9163:BABT>2.0.ZU;2-W
Abstract
A bicomplex is a simple mathematical structure, in particular associated wi th completely integrable models. The conditions defining a bicomplex are a special form of a parameter-dependent zero-curvature condition. We generali ze the concept of a Darboux matrix to bicomplexes and use it to derive Back lund transformations for several models. The method also works for Moyal-de formed equations with a corresponding deformed bicomplex.